# SDR SWAA030886

- Difficulty date: April 17, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 49,731 hours, 47,050 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/2D CHECK, FOUND FLOORBEAMS CORRODED AT RBL 8, BS 813, BS 827, BS 825, BS 845 & BS 847.     REPAIRED FLOOR BEAMS PER SWA EA.
